| Model Number |
6701132 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We were not able to confirm the reported complaint.The device operates as intended.Leak alert was activated at 2 minutes and 50 seconds (within specification of 3 minutes +/- 30 seconds).Device passed all other tests as well.Sample was received and tested.The device passed all tests performed by service tech.Device alerted within the specified time.No problems found:device functioned as intended.The root cause for the reported incident could not be determined, no problem found with device.We will process the device through service and record test results on applicable test record.
Event or Problem Description
Reportedly the npwt sved therapy device 6701132 serial number (b)(4) was not alarming when dressing comes loose, resulting in negative pressure being lost without alerts.Issue was found during a routine dressing change.No injury or decline to wound reported.No patient demographics or further information was provided upon request.